MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead
Model Number 0292
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead had an infection.A revision was performed and the cardiac resynchronization therapy defibrillator (crt-d) with the right ventricular (rv) lead, right atrial (ra) lead and left ventricular (lv) lead were explanted.No additional adverse patient effects were reported.The rv lead was not returned for analysis.Additional information from the field indicates that the patient was prescribed antibiotics.Additionally, the patient aspirated after the procedure and subsequently passed away as a result.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to infection.There were no additional adverse patient effects reported.The rv lead was explanted.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50570035
Report Number2124215-2026-46202
Device Sequence Number9909238
Product Code NVY
UDI-Device Identifier00802526531248
UDI-Public(01)00802526531248(17)190324
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/24/2019
Device Model Number0292
Device Catalogue Number0292
Device Lot Number411114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured03/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Death;
Patient Age84 YR
Patient SexFemale